# SDR 2009FA0000844

- Difficulty date: September 19, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N54DR
- Make and model: Cessna 421B
- Aircraft serial: 0406
- Engine: Cont GTSIO520C
- Engine time: 619 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECC720
- Condition: Cracked
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED CYLINDER FOUND TO BE CRACKED SAME PLACE AS OTHERS, SPARK PLUG TO INJECTOR.
